# SDR DALA2014081204523

- Difficulty date: August 11, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LOWER SKIN BETWEEN STA XCW= 58 AND XCW= 62 AND STA Y=973 APROX AT LT WING   FASTENERS WERE REMOVED IAW SRM 51-30-2 AND 51- 30-1, DAMAGE WAS REMOVED IAW SRM 51-70-4, FIG 1, SHEET 2.  DOUBLER AND SKIN WERE FABRICATED IAW SRM 51-70-4, FIG 1, SHEET 2.  PARTS WERE TREATED AND PAINTED IAW SRM 51-10-3 PAR 21 AND 14. DOUBLER AND SKIN WERE INSTALLED IAW SRM 51-30-2 AND 51-30-1, AND DWG 5936844, REV CN.
